| Model Number |
C3001 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit has returned for evaluation.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Procedure performed: unknown.Event description: [hospital].This is a complaint from the market.Report from the sales rep via email; despite the bottle being empty, it sounded like it was filled with water.This unit will be returned.Type of intervention: unknown.Patient status: na (before use).
Event or Problem Description
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of water inside the walls of the bottle.The weld at the top lip of the bottle was broken.Dents were also observed on the top lip of the bottle.Based on the condition of the returned unit, it is likely that reported event was caused by improper care during handling of the unit.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.